I started using tampons throughout the day instead of a pad, which I usually do not do. A few times when taking the tampon out, it was mostly dry with little blood, but now as I urinate, I am experiencing this stinging in my vagina that is so painful I have to pause when I urinate. I am currently taking Adderall as well as Fluoxetine.
Welcome to icliniq.com.
Thanks a lot for consulting us. Nowadays, tampons are more in use but using it has some precautions like needing to push it deep inside. And you need to wait longer if your menses are not heavy before removal to prevent friction on the vagina. When you pass urine, stings are related to tampon or persists even after the removal of the tampon. If it continues after removal, it means you might have got an uncomplicated UTI (urinary tract infection), and you need to do urine analysis and culture. It pains or stings only when the tampon is in; then, you need to adjust it like pushing it deeper inside or even restart to use pad again as tampon does not suit you. In case you did urine analysis and culture, please share the reports for further treatment. Fluoxetine will help if you have an overactive bladder and frequent urination, not with urethritis or UTI. If you have any more queries, please let me know.
Was this answer helpful?|
All I can advise is until you recover, stop using tampons and avoid sexual intercourse if you are sexually active ... Read fullA Patient's Guide to Recurrent Urinary Tract Infections
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ... Read fullHere Is Why You Should Switch to Menstrual Cups
Safe and hygienic - It is made of high-quality medical grade silicone and unlike pads and tampons, they do not have plastic or chemical components ... Read full
Query: Hello doctor, From the last two years, I have some problems. At an interval of 2 to 3 months, I sometimes get lower abdominal pain while urinating. A few months back, the pain was terrible for two days. I consulted my doctor, and he advised me some medications. He told that it is a case of cystiti... Read Full »
Query: Hello doctor, I have pain in the inside of my vagina when I pee and lower back and stomach pain that comes and goes. Is this normal? Read Full »
Query: Hello doctor, I have a urinary tract infection again. I had it two times within past two months. It is the second time. I took Sefdin, and megatas but still no improvement. Please assist me. Read Full »
Ask your health query to a doctor online?Ask an Urologist Now